# SDR ABXA060181

- Difficulty date: May 9, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 59,281 hours, 63,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LOWER END FS 658, LEFT SIDE.  INSTALLED REPAIR ANGLE P/N: 5924337-13 AND 5924337-23 IAW DC9 SRM 53-03.
